Display Settings:

Format

Send to:

Choose Destination
Stat Probab Lett. 2013 Apr 1;83(4):1083-1093. Epub 2013 Jan 5.

FRACTAL DIMENSION RESULTS FOR CONTINUOUS TIME RANDOM WALKS.

Author information

  • 1Department of Probability and Statistics, Michigan State University, East Lansing, MI 48824, mcubed@stt.msu.edu URL: http://www.stt.msu.edu/users/mcubed/

Abstract

Continuous time random walks impose random waiting times between particle jumps. This paper computes the fractal dimensions of their process limits, which represent particle traces in anomalous diffusion.

KEYWORDS:

Fractional Brownian motion; Hausdorff dimension; Lévy process; continuous time random walk; packing dimension; self-similarity; strictly stable process

PMID:
23482421
[PubMed]
PMCID:
PMC3587760
Free PMC Article

Images from this publication.See all images (1)Free text

Figure 1
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk